# SDR BB07051

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N934UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 46,718 hours, 19,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE L4 DOOR EMERGENCY LIGHT MISSING.  REPLACED LIGHT ASSEMBLY.
